# SDR REXA2013012200191

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,918 hours, 17,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3825 (DTW TO YOW) RECEIVED FLAPS FAIL AT 3,000 FT ON APPROACH INTO YOW.  AIRCRAFT LANDED SAFELY.  REPLACED FECU IAW AMM 27-51-05.  REPLACED RIGHT INBOUND NR 1 FLAP ACTUATOR IAW AMM 27-53-01.  REPLACED RIGHT OUTBOARD NR 4 FLAP ACTUATOR IAW AMM 27-53-05.  OPS & RIG CHECKS GOOD IAW AMM 27-51.  REFERENCE NON-ROUTINE #31612 FOR DETAILS.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMBER 07, 2012 AND PA AD27-052J.  THIS CLEARS DM# 01457.
